Doubly connected V-states for the planar euler equations

Francisco De La Hoz, Taoufik Hmidi, Joan Mateu, Joan Verdera

Research output: Contribution to journalArticlepeer-review

Abstract

We prove existence of doubly connected V-states for the planar Euler equations which are not annuli. The proof proceeds by bifurcation from annuli at simple eigenvalues. The bifurcated V-states we obtain enjoy an m-fold symmetry for some m ≥ 3.

Original languageEnglish (US)
Pages (from-to)1892-1928
Number of pages37
JournalSIAM Journal on Mathematical Analysis
Volume48
Issue number3
DOIs
StatePublished - 2016

Keywords

  • Bifurcation theory
  • Doubly connected V-states
  • Euler equations

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Doubly connected V-states for the planar euler equations'. Together they form a unique fingerprint.

Cite this